# SDR CALA2021080901300

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 101,833 hours, 13,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W30033
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW OB FLAP UPR AND LOWER SURFACE MID AFT AREA FND DE LAMINATED, REFER HAECO NON-ROUTINE LP:9446840,ORIGINATED BY EMP V902927,SPE C NO.B777-06-3-7230. PERFORMED BY EMP V902927,LHW O/B FLAP UPR AND LOWER SURFACE M/D AFT AREA REPAIRED AS PER SRM 57-53-01-2R-3 REPAIR 3 AND SRM 51-7 0-05-2R-1 REPAIR A REV 86. RII BY TA772.
